PROPECIAHELP: Persistent Finasteride Propecia Proscar side effects info & discussion forum

Forum for men with PERSISTENT sexual, mental & physical side effects which CONTINUE DESPITE QUITTING Finasteride (Propecia, Proscar), a 5AR inhibitor drug for hair loss, prostate enlargement & prostate cancer.
It is currently Sat Mar 17, 2018 9:48 pm

All times are UTC

Forum rules

If posting blood tests, please include test RANGES beside your results. Example:

CORRECT: Testosterone: 518 (240-950 ng/DL)

INCORRECT: Testosterone: 518

Post new topic Reply to topic  [ 1 post ] 
Author Message
PostPosted: Sat Feb 18, 2017 3:44 pm 

Joined: Wed Feb 15, 2017 8:53 am
Posts: 8
Age: 23
Drug: Propecia
Usage: 3 days
Started: 30 Jan 2016
Stopped: 01 Feb 2017
Location: UK
Hi all

12th day after quitting fin, my doctor would only allow me to get a serum testosterone test.

The results are in: 11.2 (the range is 8.4 - 28.7)

He said no further action is required. I ahve no idea how to interpret this but it seems low and my testosterone before fin I am SURE was high, I was full of energy, lifting wights 3 times a week, super high libido. Now I am depressed. I have and am developing new symptoms

What can I do?

Display posts from previous:  Sort by  
Post new topic Reply to topic  [ 1 post ] 

All times are UTC

Who is online

Users browsing this forum: No registered users and 1 guest

You cannot post new topics in this forum
You cannot reply to topics in this forum
You cannot edit your posts in this forum
You cannot delete your posts in this forum
You cannot post attachments in this forum

Search for:
Jump to:  
Powered by phpBB® Forum Software © phpBB Group